# SDR CALA0300387

- Difficulty date: July 14, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 54,249 hours, 28,292 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT MAIN FRAME ANGLE AT STA 616 FLOOR LINE.  A STIFFENING ANGLE REPAIR WAS INSTALLED IAW ECRA 5311-01157.
